Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 178, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 3, 2017, 1:28 AM CDT for 4 counties in Mississippi. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2017, 1:28 AM CDT (06:28 UTC)
- Expired
- Apr 3, 2017, 2:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Copiah County, MS, Lawrence County, MS, Lincoln County, MS, Simpson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 84 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 1:29 AM CDT | TSTM WND DMG | 1 Sse Crystal Springs, MS | TREES DOWN. |
| Apr 3, 1:34 AM CDT | HAIL 1.5 | 1 Ne Crystal Springs, MS | PING PONG BALL SIZE HAIL ON THE EAST SIDE OF CRYSTAL SPRINGS. |
| Apr 3, 1:35 AM CDT | TSTM WND GST 65 | 4 S Terry, MS | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 4:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2436 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 480 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 4.6
- Supercell composite
- 19.5
The text
As transmitted.
895
WUUS54 KJAN 030628
SVRJAN
MSC029-077-085-127-030715-
/O.NEW.KJAN.SV.W.0178.170403T0628Z-170403T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
128 AM CDT MON APR 3 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Western Simpson County in central Mississippi...
Eastern Lincoln County in south central Mississippi...
Lawrence County in south central Mississippi...
Eastern Copiah County in central Mississippi...
* Until 215 AM CDT
* At 128 AM CDT, severe thunderstorms were located along a line
extending from near Crystal Springs to near Hazlehurst to near East
Lincoln to near Bogue Chitto, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near,
Hopewell around 135 AM CDT.
Rockport, Sontag and Oma around 140 AM CDT.
Monticello and Wanilla around 145 AM CDT.
Union, Jayess, Topeka and Harrisville around 150 AM CDT.
Shivers and Arm around 155 AM CDT.
Robinwood around 200 AM CDT.
Tilton around 205 AM CDT.
Oak Vale around 210 AM CDT.
Other locations impacted by these severe thunderstorms include New
Hebron, Silver Creek, Beauregard, Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 AM CDT for central and
south central Mississippi.
LAT...LON 3135 9011 3135 9050 3156 9039 3205 9044
3205 8997 3152 8998 3152 8996 3139 8996
3140 9004 3133 9006
TIME...MOT...LOC 0628Z 265DEG 34KT 3204 9032 3182 9031 3157 9031 3137
9045
HAIL...1.00IN
WIND...60MPH
$$
GRG1 follow-up statement
998
WWUS54 KJAN 030643
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
143 AM CDT MON APR 3 2017
MSC029-077-085-127-030715-
/O.CON.KJAN.SV.W.0178.000000T0000Z-170403T0715Z/
Simpson MS-Lincoln MS-Lawrence MS-Copiah MS-
143 AM CDT MON APR 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR WESTERN SIMPSON...SOUTHEASTERN LINCOLN...LAWRENCE AND EASTERN
COPIAH COUNTIES...
At 143 AM CDT, severe thunderstorms were located along a line
extending from near Whites to Union to near Monticello to Ruth,
moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
These severe storms will be near...
Union and Harrisville around 150 AM CDT.
Shivers and Arm around 155 AM CDT.
Tilton around 205 AM CDT.
Oak Vale around 215 AM CDT.
Other locations impacted by these severe thunderstorms include New
Hebron, Silver Creek, Braxton and Georgetown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A tornado watch remains in effect until 200 AM CDT for central and
south central Mississippi.
LAT...LON 3135 9011 3135 9050 3169 9026 3205 9034
3205 8997 3152 8998 3152 8996 3139 8996
3140 9004 3133 9006
TIME...MOT...LOC 0643Z 267DEG 35KT 3204 9018 3186 9011 3158 9017 3138
9029
HAIL...1.25IN
WIND...60MPH
$$
GRGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:31 PM CDT, 3 hours 57 minutes earlier.
Area forecast discussion, Apr 2, 9:31 PM CDT, 3 hours 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
931 PM CDT Sun Apr 2 2017
...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO MONDAY...
.UPDATE...
Updated for evening discussion.
&&
.DISCUSSION...
MCS was moving through the central portions of the CWA which was
bringing some heavy rainfall rates and some severe weather. Some
of those rates were around 2-3+ inches per hour. So have made
some adjustments to pops and will expand the FFA to the east some
taking the heavy rainfall rates in mind. Otherwise made slight
adjustments to overnight lows. The MCS should depart the region by
7 am./17/
Prior discussion below:
showed an Intense Storm System approaching from the Southern
Plains region. Strong to Severe convection was taken place across
the ArkLaTex into our western areas. A solid line of Severe Storms
extended across Western Louisiana. A surge of low level moisture,
instability, and strong shear was moving in from the southwest.
Upstream dewpoints in the upper 60s to lower 70s was observed
across the central and southern Louisiana which was associated
with a northward moving warm frontal boundary.
For tonight into early Monday the combination of moist dewpoints,
strong lapse rates, strong deep layer shear, and good instability
will provide severe weather across the ArkLaMiss for this afternoon
through early Monday. Cam models shows that an MCS will cross the
region overnight with discrete supercells developing ahead of it
with good tornado potential. SPC has a high risk of severe across
our far western parishes, along with a moderate risk for most of our
central sections with an enhanced risk in the north and east. The
primary risks will be damaging winds, tornadoes with a few strong
tornadoes, some flash flooding, and quarter to golfball sized hail.
Cam models moves the MCS out of our eastern counties by midmorning
Monday. Convection will continue through the day Monday and will end
by Monday night. Cam models also shows that we will get training of
cells as mesoscale processes comes into the play as some boundaries
get hung up during the night. Rainfall amounts will be around three
to five inches with locally higher amounts possible.
As far as temperatures are concern lows will be in the 60s and highs
on Monday will be in the middle 70s to the lower 80s./17/
Monday night through Sunday: By Monday evening the closed low and
mid level trough axis will shift farther northeast of our region
leaving zonal flow across our region. This will be brief though as
our winds aloft will begin backing to the southwest by morning
ahead of another closed low dropping over the southern plains. WAA
will gradually increase Tuesday and Tuesday night as this system
deepens and shifts east to the mid Mississippi valley by Wednesday
morning. Dry weather and warmer than normal temperatures will last
into Tuesday evening but rain chances will return after midnight
Tuesday night as a weak warm front lifts north through the area.
A cold front associated with the large low pressure system will
swing through our CWA Wednesday morning. Dry weather with a cooler
and drier airmass will be over the CWA by evening. The closed low
will slowly lift northeast Wednesday night but a large upper level
trough will linger through Thursday before shifting east Friday.
As a result dry weather and more seasonal temperatures will
continue through the end of the week. High pressure surface and
aloft will strengthen over the region Friday night through
Saturday before shifting east Sunday. This will lead to a warming
trend during the weekend. /22/
&&
.AVIATION...
00Z TAF discussion: Convection, associated with a strong storm
system approaching from the west, will continue to impede upon
the area overnight from west to east. Some of that convection
could be severe, with severe storms possible across the remainder
of the area through the overnight hours tonight into Monday
morning as the storm system pushes east through the region.
Damaging wind gusts, large hail, and tornadoes will be possible
with severe storms from this evening into Monday morning. Winds
today will become more south southeasterly between 15-20 knots,
with higher gusts, for tonight. /17/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 66 80 57 84 / 79 24 4 3
Meridian 66 81 56 84 / 76 42 6 3
Vicksburg 64 79 57 84 / 71 18 3 3
Hattiesburg 69 84 57 86 / 75 42 3 2
Natchez 65 79 58 83 / 75 20 2 2
Greenville 63 77 56 82 / 64 14 3 3
Greenwood 63 77 56 83 / 81 20 4 3
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch until 9 AM CDT Monday for MSZ040>044-047>050-
053>056-059>065-072>074.
LA...Flash Flood Watch until 9 AM CDT Monday for LAZ007>009-015-016-
023>026.
AR...None.
&&
17Hazardous weather outlook, Apr 2, 9:45 PM CDT, 3 hours 43 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 945 PM CDT Sun Apr 2 2017 ARZ074-075-LAZ007-MSZ034-035-040245- Ashley-Chicot-Morehouse-Washington-Humphreys- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, and northwest Mississippi. .DAY ONE...The rest of Tonight and Monday FLOODING THREAT...Elevated TIMING...remainder of tonight Additional rainfall of one to two inches through the remainder of the night will likely lead some isolated flooding issues. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ018-019-025-040245- Bolivar-Sunflower-Leflore- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of north central Mississippi, and northwest Mississippi. .DAY ONE...The rest of Tonight and Monday FLOODING THREAT...Limited TIMING...remainder of tonight Additional rainfall of around one inch through the remainder of the night may lead to one or two isolated flooding issues. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ026>033-040245- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Limited TIMING...remainder of tonight Severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds, and hail, but a tornado cannot be ruled out. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ008-009-015-MSZ040-040245- West Carroll-East Carroll-Richland-Issaquena- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...The rest of Tonight and Monday FLOODING THREAT...Significant TIMING...remainder of tonight Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. MSZ036-040245- Holmes- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Elevated TIMING...remainder of tonight Severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds, and hail, but a tornado cannot be ruled out. Torrential rain associated with thunderstorms through tonight will likely cause at least isolated flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ025-MSZ042-047-040245- Tensas-Yazoo-Warren- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, and west central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Slight TIMING...remainder of tonight FLOODING THREAT...Significant TIMING...remainder of tonight Severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds, and hail, but a tornado cannot be ruled out. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. LAZ016-023-MSZ041-040245- Madison LA-Franklin LA-Sharkey- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...remainder of tonight FLOODING THREAT...Significant TIMING...remainder of tonight An isolated severe thunderstorms will be possible through the remainder of the night. The main risks will be damaging winds and hail. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight. MSZ037>039-045-046-051-052-056>058-063>066-072>074-040245- Attala-Winston-Noxubee-Neshoba-Kemper-Newton-Lauderdale-Smith- Jasper-Clarke-Lawrence-Jefferson Davis-Covington-Jones-Marion- Lamar-Forrest- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of tonight FLOODING THREAT...Elevated TIMING...remainder of tonight Severe thunderstorms will are likely through the remainder of the night. The main risks will be damaging winds, and hail, and tornadoes. A strong tornado still cannot be ruled out across portions of southeastern Mississippi. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 3 to 5 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight and Tuesday night. LAZ024-026-MSZ043-044-048>050-053>055-059>062-040245- Catahoula-Concordia-Madison MS-Leake-Hinds-Rankin-Scott-Claiborne- Copiah-Simpson-Jefferson-Adams-Franklin MS-Lincoln- 945 PM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...The rest of Tonight and Monday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...remainder of tonight FLOODING THREAT...Significant TIMING...remainder of tonight Severe thunderstorms will are likely through the remainder of the night. The main risks will be damaging winds, and hail, and tornadoes. A strong tornado still cannot be ruled out across portions of south-central Mississippi. Torrential rain associated with thunderstorms through tonight will likely cause flooding issues with total rainfall amounts ranging from 4 to 6 inches anticipated and locally higher amounts are not out of the question. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Isolated severe thunderstorms are possible for portions of central Mississippi, portions of south central Mississippi, east central Mississippi, and portions of southeast Mississippi on Tuesday night. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region the rest of tonight and Tuesday night. 50 && ...HAZARD LEGEND... *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Apr 3, 1:02 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
102 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 2 NE FLOWOOD 32.34N 90.08W
04/03/2017 RANKIN MS LAW ENFORCEMENT
MULTIPLE ROADS STILL FLOODED ACROSS FLOWOOD.
&&
CELocal storm report, Apr 3, 1:06 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
106 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM FLASH FLOOD FERRIDAY 31.63N 91.56W
04/02/2017 CONCORDIA LA LAW ENFORCEMENT
FLASH FLOODING ACROSS THE PARISH. .
&&
TWLocal storm report, Apr 3, 1:09 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
109 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG BASTROP 32.78N 91.91W
04/02/2017 MOREHOUSE LA PUBLIC
POWER LINES WERE DOWNED IN BASTROP. REPORT
VIA SOCIAL MEDIA.
&&
DLLocal storm report, Apr 3, 1:13 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG BASTROP 32.78N 91.91W
04/02/2017 MOREHOUSE LA PUBLIC
TREES AND POWER POLES WERE DOWNED IN
BASTROP. REPORT VIA SOCIAL MEDIA.
&&
DLLocal storm report, Apr 3, 1:20 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
120 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 11 NNW PELAHATCHIE 32.47N 89.87W
04/03/2017 RANKIN MS BROADCAST MEDIA
CREEK OVERFLOWING ITS BANK AND FLOODED A
CAR.
&&
CELocal storm report, Apr 3, 1:28 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
128 AM CDT MON APR 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FLASH FLOOD 1 E JONESVILLE 31.63N 91.82W
04/02/2017 CATAHOULA LA LAW ENFORCEMENT
MULTIPLE STREETS FLOODED ACROSS THE PARISH.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren | 5 hr |
| Apr 2, 7:24 PM CDT | Tornado Warning | JAN | Hinds, Madison, Yazoo | 44 min |
| Apr 2, 7:39 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 51 min |
| Apr 2, 7:40 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 4 hr |
| Apr 2, 7:54 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Yazoo | 51 min |
| Apr 2, 7:56 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Simpson | 49 min |
| Apr 2, 8:30 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 45 min |
| Apr 2, 8:35 PM CDT | Special Weather Statement | JAN | Smith | 55 min |
| Apr 2, 8:45 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Scott | 45 min |
| Apr 2, 8:54 PM CDT | Special Weather Statement | JAN | Madison | 36 min |
| Apr 2, 9:04 PM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 4 hr |
| Apr 2, 9:16 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 28 min |
| Apr 2, 9:36 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 39 min |
| Apr 2, 10:18 PM CDT | River Flood Warning | JAN | Hinds, Warren | 13 days |
| Apr 2, 10:30 PM CDT | River Flood Warning | JAN | Attala, Holmes | 8 days |
| Apr 2, 10:30 PM CDT | River Flood Warning | JAN | Madison, Yazoo | 11 days |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 46 min |
| Apr 2, 11:07 PM CDT | Special Weather Statement | JAN | Lauderdale | 53 min |
| Apr 2, 11:18 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Yazoo | 4 hr |
| Apr 2, 11:26 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 4 hr |
| Apr 2, 11:27 PM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 4 hr |
| Apr 2, 11:43 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 62 min |
| Apr 2, 11:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson, Lincoln | 61 min |
| Apr 3, 12:04 AM CDT | Flash Flood Warning | JAN | Warren | 3 hr |
| Apr 3, 12:42 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 48 min |
| Apr 3, 12:52 AM CDT | Flash Flood Warning | JAN | Hinds, Rankin | 4 hr |
| Apr 3, 1:53 AM CDT | Flash Flood Warning | JAN | Leake, Madison, Scott | 3 hr |
| Apr 3, 1:54 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Rankin, Scott, Simpson and 1 more | 66 min |
| Apr 3, 2:11 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 3, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jasper, Jones, Smith | 52 min |
| Apr 3, 2:54 AM CDT | Areal Flood Warning | JAN | Hinds, Madison, Warren, Yazoo | 3 hr |
| Apr 3, 3:07 AM CDT | Flash Flood Warning | JAN | Jasper, Smith | 3 hr |
| Apr 3, 3:13 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Lauderdale | 62 min |
| Apr 3, 3:20 AM CDT | Flash Flood Warning | JAN | Covington, Jones | 3 hr |
| Apr 3, 3:23 AM CDT | Severe Thunderstorm Warning | JAN | Marion | 52 min |
| Apr 3, 3:25 AM CDT | Flash Flood Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 3 hr |
| Apr 3, 3:40 AM CDT | Flash Flood Warning | JAN | Jefferson Davis, Lawrence | 3 hr |
| Apr 3, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 40 min |
| Apr 3, 4:07 AM CDT | Areal Flood Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 6 hr |
| Apr 3, 4:19 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Apr 3, 5:04 AM CDT | Special Weather Statement | JAN | Forrest | 26 min |
| Apr 3, 5:11 AM CDT | Flash Flood Warning | JAN | Rankin, Scott | 4 hr |
| Apr 3, 5:32 AM CDT | Areal Flood Warning | JAN | Hinds, Madison, Warren, Yazoo | 6 hr |
| Apr 3, 6:36 AM CDT | River Flood Warning | JAN | Leake | 8 days |
| Apr 3, 6:36 AM CDT | River Flood Warning | JAN | Leake | 5 days |
| Apr 3, 9:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 3, 10:16 AM CDT | River Flood Warning | JAN | Clarke | 4 days |
| Apr 3, 11:15 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 48 hr |
| Apr 3, 11:45 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 7 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 10 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Lawrence | 11 days |
| Apr 3, 11:49 AM CDT | River Flood Warning | JAN | Marion | 12 days |
| Apr 3, 12:25 PM CDT | River Flood Warning | JAN | Leake | 26 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.